# SDR SIMA202003043001

- Difficulty date: March 3, 2020
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N815AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145545
- Aircraft time: 36,502 hours, 32,662 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009120
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FA FLASHLIGHT INOP-C/A-REMOVED AND REPLACED FA FLASHLIGHT IAW EMB AMM 33-50-16, OPC GOOD NO FURTHER DEFECTS NOTED
